# SDR F3LA2018101800457

- Difficulty date: October 14, 2018
- Submitted: October 18, 2018
- Operation: Air carrier
- Aircraft: N201FR
- Make and model: Airbus A320-214
- Aircraft serial: 03389
- Aircraft time: 38,775 hours, 14,963 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE-OFF FOR RUDDER JAM/DIFFICULT DIRECTIONAL CONTROL. THE AIRCRAFT WAS GROUNDED DUE TO THE EVENT. MX PERFORMED YAW DAMP SYS TEST AMM 22-63-00-710-001-A, ADIRS SYS TEST AMM 34-14-00-740-004-A, AFS TEST AMM 22-91-00-710-001-A, AUTO CHANGEOVER FUNCTION AMM 22-60-00-710-002-A, RUDDER TRAVEL LIMITING FUNCTION AMM 22-61-00-710-001-A, AND ALL TESTS PASSED.  FLIGHT CREW PERFORMED A HIGH SPEED TAXI AND AN OCF, BOTH SUCCESSFUL.
